Alert archive / Kansas / Special Weather Statements in 2014
Special Weather Statement, NWS Wichita, KS
NWS Wichita, KS issued this special weather statement at Oct 2, 2014, 12:21 AM CDT for Cowley County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 12:21 AM CDT (05:21 UTC)
- Expired
- Oct 2, 2014, 1:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Wichita, KS
County Cowley County, KS
The radar
The Wichita radar (KICT), 69 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1781 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1644 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
226
WWUS83 KICT 020521
SPSICT
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1221 AM CDT THU OCT 2 2014
KSZ093-020600-
COWLEY-
1221 AM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 100 AM CDT
* AT 1217 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF CHILOCCO...OR 23
MILES SOUTHWEST OF WINFIELD...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
WINFIELD...GEUDA SPRINGS...ARKANSAS CITY...DEXTER...BURDEN...
STROTHER FIELD AIRPORT AND MAPLE CITY.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3711 9715 3734 9701 3736 9669 3700 9668
3701 9715
TIME...MOT...LOC 0521Z 231DEG 33KT 3700 9714
$$
KETCHAMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Oct 1, 11:40 PM CDT, 41 minutes earlier.
Area forecast discussion, Oct 1, 11:40 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1140 PM CDT WED OCT 1 2014 ...UPDATED FOR 06Z AVIATION DISCUSSION... .UPDATE... ISSUED AT 817 PM CDT WED OCT 1 2014 HAVE REFINED/TRIMMED POPS ACROSS PORTIONS OF SOUTH CENTRAL KANSAS FOR THE REST OF THE EVENING. BEST INSTABILITY WILL REMAIN ACROSS FAR EASTERN KANSAS INTO NORTH CENTRAL KANSAS. A SLIGHT INCREASE AND PERHAPS BACKING TO THE LOW LEVEL ELEVATED FLOW MAY FORCE CONVECTION A BIT FURTHER WEST ACROSS CENTRAL KANSAS TO THE NORTH OF THE SURFACE FRONT BETWEEN 03-06Z. HOWEVER THE WICHITA AREA AND AREAS JUST WEST AND SOUTHWEST OF THE METRO HAVE VERY REMOTE CHANCES THE REST OF THE EVENING. AS THE UPPER TROF BEGINS TO MOVE OUT ACROSS THE HIGH PLAINS LATER TONIGHT INTO THURSDAY MORNING...CHANCES FOR SHOWERS AND EMBEDDED THUNDER SHOULD INCREASE ACROSS WESTERN PORTIONS OF THE FORECAST AREA...WHICH WILL GIVE THE WICHITA AREA A SLIGHTLY BETTER CHANCE FOR SOME MUCH NEEDED PRECIPITATION. KED && .SHORT TERM...(LATE THIS AFTERNOON THROUGH SATURDAY) ISSUED AT 206 PM CDT WED OCT 1 2014 FORECAST FOCUS IS ON SEVERE WEATHER POTENTIAL THIS AFTERNOON INTO THURSDAY. WATER VAPOR IMAGERY DEPICTS A STRONG PV ANOMALY OVER THE CENTRAL ROCKIES THIS AFTERNOON. THIS WAVE WILL DIG INTO THE SOUTHERN ROCKIES THROUGH THIS EVENING...BEFORE EJECTING OUT ACROSS KANSAS/OKLAHOMA ON THURSDAY. RICH GULF MOISTURE WILL CONTINUE TO STREAM NORTH INTO EASTERN KS WITH 65-70 DEGREE DEWPOINTS PROVIDING VERY STRONG INSTABILITY. WEST-SOUTHWESTERLY DEEP LAYER SHEAR VECTORS WILL CONTINUE TO INCREASE TO 45-60 KNOTS ACROSS THE FORECAST AREA THIS PM INTO TONIGHT. LATEST MODEL AND OBSERVATIONAL TRENDS SUGGEST A TRIPLE POINT LOW FORMING OVER SOUTH CENTRAL KS BY 00Z WITH A DRYLINE EXTENDING SOUTH FROM THE LOW...AND A WARM FRONT EXTENDING NORTHEAST FROM THE LOW THRU EAST-CENTRAL KS. MID-LEVEL TEMPERATURES ARE ON THE COOL SIDE...SO NIL CAPPING IS EXPECTED. ALTHOUGH THE STRONG APPROACHING UPPER WAVE WILL LAG BACK TO THE WEST THROUGH THIS EVENING...LOW-LEVEL CONVERGENCE IN THE VICINITY OF THE LOW AND BOUNDARIES SHOULD INCREASE INTO EARLY THIS EVENING WITH THE DEVELOPMENT OF A 40-45 KNOT LOW-LEVEL JET NOSING INTO SOUTH CENTRAL/SOUTHEAST KS. ISOLATED SUPERCELL-TYPE STORMS WILL DEVELOP BY LATE THIS AFTERNOON...WITH STORM CHANCES/COVERAGE INCREASING THIS EVENING AS THE LOW-LEVEL JET RAMPS UP. ANY STORMS THIS PM/EVE WILL BE CAPABLE OF VERY LARGE HAIL AND DAMAGING WINDS. IN ADDITION... LOW-LEVEL SHEAR...HELICITY...AND LOWERING LCL HEIGHTS ARE SUPPORTIVE OF A TORNADO OR TWO NEAR THE TRIPLE POINT AND WARM FRONT WHERE LOW-LEVEL WINDS WILL BE BACKED. THIS WOULD BE PRIMARILY FOR ANY STORMS BETWEEN 20Z AND 02Z...AS STORMS SHOULD BECOME MORE ELEVATED LATER IN THE EVENING. LOCALLY HEAVY RAINFALL IS A THREAT FOR SOUTHEAST KS TONIGHT INTO THURSDAY...WITH STRONG MOISTURE TRANSPORT OCCURRING AND ANOMALOUSLY HIGH PRECIPITABLE WATER CONTENT AND UPPER JET SUPPORT. FLASH FLOOD GUIDANCE VALUES ARE MODERATELY HIGH IN THE SOUTHEAST GIVEN NOT MUCH RAIN OCCURRENCE IN THE PAST 7 DAYS...SO PLANNING TO HOLD OFF ON FLOOD WATCH ISSUANCE AT THIS TIME BUT WILL CONTINUE TO MONITOR. THUNDERSTORM CHANCES WILL SHIFT TO MAINLY EAST OF THE KS TURNPIKE BY THURSDAY AFTERNOON. GIVEN PARTIAL INSOLATION TO ALLOW FOR DESTABILIZATION BEHIND MORNING CONVECTION...INSTABILITY AND SHEAR WOULD FAVOR STRONG-SEVERE STORMS DEVELOPING IN THAT REGION FROM MIDDAY INTO THE AFTERNOON...AND QUICKLY FORMING INTO A LINEAR STORM MODE WITH DAMAGING WIND POTENTIAL. STORMS SHOULD EXIT FAR SOUTHEAST KS EARLY THURSDAY EVE. COOLER AND DRIER AIR WILL SPREAD INTO THE AREA BEHIND THE PACIFIC FRONT THURSDAY-THURSDAY NIGHT...WITH A SECONDARY STRONGER FRONT MOVING THROUGH THE REGION EARLY FRIDAY. THIS FRONT WILL USHER IN COOLER THAN NORMAL AIR FOR FRIDAY INTO SATURDAY. JMC .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 206 PM CDT WED OCT 1 2014 A LARGE...STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BE CENTERED OVER ONTARIO WITH A LONGWAVE TROUGH AXIS THROUGH THE EASTERN CONUS SUNDAY INTO MONDAY...BEFORE THIS FEATURE LIFTS NORTHEAST TUESDAY-WEDNESDAY. STRONG NORTHWEST FLOW ALOFT EARLY IN THE PERIOD WILL MAKE IT VERY DIFFICULT TO GET ANY APPRECIABLE GULF MOISTURE RETURN THIS FAR NORTH. EVEN THOUGH THE UPPER FLOW BACKS TO WESTERLY WITH SOME LEE TROUGHING BY MIDWEEK...THERE ARE NO STRONG PRECIPITATION SIGNALS. SO WE WILL MAINTAIN A DRY FORECAST WITH TEMPERATURES CONTINUING TO WARM TO ABOVE SEASONAL AVERAGES. JMC && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1140 PM CDT WED OCT 1 2014 WIDELY SCATTERED STRONG TO SEVERE CONVECTION WILL REMAIN POSSIBLE OVERNIGHT...MAINLY EAST OF THE KANSAS TURNPIKE. OTHERWISE AN AREA OF POST-FRONTAL SHOWERS/EMBEDDED STORMS AND DEVELOPMENT OF LOWER MVFR CIGS ARE EXPECTED BEHIND A COLD FRONT...WHICH WILL MOVE EAST ACROSS THE AREA LATE TONIGHT AND THURSDAY. CLEARING SKIES AND VFR CONDITIONS SHOULD DEVELOP ACROSS CENTRAL KANSAS IN THE AFTERNOON AND ACROSS SOUTHEAST KANSAS BY LATE THURSDAY EVENING. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 73 48 67 / 50 50 10 0 HUTCHINSON 62 71 46 67 / 40 40 10 10 NEWTON 63 72 47 66 / 50 50 10 10 ELDORADO 64 74 48 67 / 60 60 10 10 WINFIELD-KWLD 66 75 49 68 / 60 50 10 0 RUSSELL 55 67 43 64 / 60 50 10 10 GREAT BEND 56 67 44 65 / 50 40 10 10 SALINA 61 69 46 63 / 70 60 10 10 MCPHERSON 61 70 46 64 / 50 50 10 10 COFFEYVILLE 68 80 51 69 / 80 80 30 0 CHANUTE 67 78 50 66 / 80 80 30 10 IOLA 67 77 50 65 / 70 80 30 10 PARSONS-KPPF 67 79 50 67 / 80 80 30 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Oct 1, 9:27 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 927 PM CDT WED OCT 1 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-030230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 927 PM CDT WED OCT 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT ISOLATED TO WIDELY SCATTERED SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH ABOUT 1 AM...MAINLY ACROSS SOUTHEAST KANSAS. HOWEVER A FEW STRONG TO SEVERE STORMS MAY ALSO DEVELOP ACROSS PORTIONS OF CENTRAL KANSAS. THE MAIN RISKS WILL BE LARGE HAIL TO AROUND 2 INCHES IN DIAMETER AND DAMAGING WINDS TO 70 MPH. THE RISK FOR SEVERE STORMS IS EXPECTED TO DIMINISH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL LINGER INTO THURSDAY...MAINLY FOR LOCATIONS ALONG AND EAST OF THE KANSAS TURNPIKE. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN...WITH DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL AS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE NEEDED UNTIL ABOUT 1 AM ACROSS SOUTHEAST KANSAS. SPOTTERS MAY ALSO BE REQUIRED AGAIN OVER SOUTHEAST KANSAS THURSDAY AFTERNOON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Oct 1, 7:35 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT WED OCT 1 2014
KSZ100-020100-
LABETTE-
735 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN LABETTE COUNTY IN SOUTHEAST KANSAS...
* UNTIL 800 PM CDT
* AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR MOUND VALLEY...OR 13 MILES
SOUTHWEST OF PARSONS...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PARSONS...MOUND VALLEY...ALTAMONT AND LABETTE.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3718 9507 3714 9552 3732 9552 3733 9551
3739 9516 3739 9510 3738 9509 3719 9506
TIME...MOT...LOC 0034Z 261DEG 22KT 3724 9545
BILLINGS WRIGHTLocal storm report, Oct 1, 7:42 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
742 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL 6 ENE CHERRYVALE 37.30N 95.45W
10/01/2014 E0.75 INCH LABETTE KS LAW ENFORCEMENT
&&
RBLLocal storm report, Oct 1, 8:09 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
809 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND DMG NEOSHO FALLS 38.01N 95.56W
10/01/2014 WOODSON KS PUBLIC
TREE DAMAGE REPORTED IN NEOSHO FALLS.
&&
RBLSpecial weather statement, Oct 1, 8:16 PM CDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
816 PM CDT WED OCT 1 2014
KSZ070-020145-
GREENWOOD-
816 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 845 PM CDT
* AT 815 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR MADISON...OR 22 MILES NORTHEAST
OF EUREKA...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN GREENWOOD COUNTY.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
&&
LAT...LON 3804 9596 3802 9596 3801 9600 3800 9615
3817 9619 3818 9615 3818 9596 3817 9595
3804 9595
TIME...MOT...LOC 0117Z 259DEG 31KT 3810 9605
BILLINGS WRIGHTSpecial weather statement, Oct 1, 8:28 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
828 PM CDT WED OCT 1 2014
KSZ072-020200-
ALLEN-
828 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN ALLEN COUNTY IN SOUTHEAST KANSAS...
* UNTIL 900 PM CDT
* AT 826 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR NEOSHO FALLS...OR 7 MILES
NORTHWEST OF IOLA...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MILDRED.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3795 9507 3795 9552 3804 9551 3804 9508
3803 9507
TIME...MOT...LOC 0129Z 261DEG 29KT 3802 9544
BILLINGS WRIGHTSpecial weather statement, Oct 2, 12:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1221 AM CDT THU OCT 2 2014
KSZ093-020600-
COWLEY-
1221 AM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 100 AM CDT
* AT 1217 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF CHILOCCO...OR 23
MILES SOUTHWEST OF WINFIELD...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
WINFIELD...GEUDA SPRINGS...ARKANSAS CITY...DEXTER...BURDEN...
STROTHER FIELD AIRPORT AND MAPLE CITY.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3711 9715 3734 9701 3736 9669 3700 9668
3701 9715
TIME...MOT...LOC 0521Z 231DEG 33KT 3700 9714
KETCHAMThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:14 PM CDT | Special Weather Statement | ICT | Labette | 31 min |
| Oct 1, 7:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 38 min |
| Oct 1, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 51 min |
| Oct 1, 7:35 PM CDT | Special Weather Statement | ICT | Labette | 25 min |
| Oct 1, 8:00 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 30 min |
| Oct 1, 8:16 PM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| Oct 1, 8:28 PM CDT | Special Weather Statement | ICT | Allen | 32 min |
| Oct 2, 1:01 AM CDT | Special Weather Statement | ICT | Cowley | 44 min |
| Oct 2, 2:08 AM CDT | Special Weather Statement | ICT | Montgomery | 52 min |
| Oct 2, 2:32 AM CDT | Special Weather Statement | ICT | Neosho | 43 min |
| Oct 2, 4:44 AM CDT | Special Weather Statement | ICT | Labette | 46 min |
| Oct 2, 7:43 AM CDT | Special Weather Statement | ICT | Sedgwick, Sumner | 47 min |
| Oct 2, 7:47 AM CDT | Special Weather Statement | ICT | Cowley | 43 min |
| Oct 2, 8:11 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 34 min |
| Oct 2, 8:28 AM CDT | Special Weather Statement | ICT | Chautauqua | 47 min |
| Oct 2, 8:30 AM CDT | Special Weather Statement | ICT | Cowley | 30 min |
| Oct 2, 8:40 AM CDT | Special Weather Statement | ICT | Butler | 35 min |
| Oct 2, 8:46 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 29 min |
| Oct 2, 8:53 AM CDT | Special Weather Statement | ICT | Butler | 37 min |
| Oct 2, 9:04 AM CDT | Special Weather Statement | ICT | Butler | 26 min |
| Oct 2, 9:15 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 16 min |
| Oct 2, 9:28 AM CDT | Special Weather Statement | ICT | Greenwood | 32 min |
| Oct 2, 9:36 AM CDT | Special Weather Statement | ICT | Wilson | 24 min |
| Oct 2, 10:06 AM CDT | Special Weather Statement | ICT | Neosho | 24 min |
| Oct 2, 1:37 PM CDT | Special Weather Statement | ICT | Labette, Neosho | 38 min |
Nearby
Special Weather Statements in Kansas, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.